# SDR MALA954489

- Difficulty date: June 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N446MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC693
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fs 422.27
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MSP - DURING SCHEDULED INSPECTION, MAINTENANCE FOUND A SMALL DENT IN THE LEFT SIDE OF THE FUSELAGE FORWARD OF THE REAR CARGO DOOR AT FS 422.27 AND STR 11.  REPAIRS COMPLETED BY INSTALLING A REPAIR DOUBLER AND FILLER PIECE IAW FAC SRM 51-90-04, REPAIR NR 2.  (X)
